# SDR SWAA2019081335842

- Difficulty date: August 8, 2019
- Submitted: August 13, 2019
- Operation: Air carrier
- Aircraft: N7817J
- Make and model: Boeing 737-7L9
- Aircraft serial: 28013
- Aircraft time: 53,188 hours, 26,136 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: 65C16820
- Condition: Inoperative
- Location: R1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R1 DOOR EMERGENCY ESCAPE SLIDE GIRT BAR WILL NOT ARM.   SECURED BAR PER AMM.
